# SDR HNAA2017072000245

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 53,541 hours, 64,480 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Hyd Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NR 1 MAIN HYD PRESSURE INDICATOR READS 0 WITH NO ASSOCIATED ADVISORY LIGHTS ILLUMINATED.  R & R THE NR 1 HYD PRESSURE INDICATOR, GROUND RAN THE ACFT.  OPS CHECKED GOOD.  OK FOR SERVICE.
